# SDR DALA2019012500628

- Difficulty date: January 24, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED DENT FUSELAGE SKIN STA 630, STR 16L. EVALUATED DENT AT STA 630 FUSELAGE SKIN STR 16L FOUND OUT OF LIMITS DUE TO PROXIMITY WITH STRINGER IAW SRM. REPAIRED FUSELAGE SKIN AT STA 630 STR 16L IAW ER/A 512671-14 AD REV A SECTION 3.
